MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.The meter has been received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a display issue with coaguchek xs meter serial number (b)(4).Customer states 989 appears in the upper left hand corner on the meter.The 989 looks faded and then completely fades out of the display.There was no allegation that any test results had been misinterpreted.
 
Additional Manufacturer Narrative
The customer's meter was received for investigation.The meter¿s circuit board was tested for damage or contamination and it was found the printed circuit board (pcb) was contaminated.The root cause is determined to be contamination of the contacts due to improper handling or maintenance by the customer.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13281906
Report Number1823260-2022-00132
Device Sequence Number4944668
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown